A probabilistic version of Rosenthal's inequality

S. V. Astashkin, K. E. Tikhomirov

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We prove some probabilistic relations between sums of independent random variables and the corresponding disjoint sums, which strengthen the well-known Rosenthal inequality and its generalizations. As a consequence we extend the inequalities proved earlier by Montgomery-Smith and Junge for rearrangement invariant spaces to the quasi-normed case.

Original languageEnglish (US)
Pages (from-to)3539-3547
Number of pages9
JournalProceedings of the American Mathematical Society
Volume141
Issue number10
DOIs
StatePublished - Aug 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Independent random variables
  • Quasi-normed symmetric sequence space
  • Rearrangement invariant space
  • Rosenthal's inequality

Fingerprint Dive into the research topics of 'A probabilistic version of Rosenthal's inequality'. Together they form a unique fingerprint.

  • Cite this